# SDR FDEA201801160098

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,054 hours, 17,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 273902
- Part serial: 627
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 15,030 hours, 8,142 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROACHING THE TOP OF DESCENT, RECEIVED SEVERAL 1 - 2 SECONDS NR 1 ENGINE FIRE ECAM INDICATIONS.  ONLY THE LOOP A WAS ILLUNMINATED.  TROUBLESHOT AND FOUND THE NR 1 ENGINE FIRE CONTROL MODULE HAS NOT YET BEEN REPLACED,   R & R THE NR 1 FIRE CONTROL MODULE IAW AMM 26-12-20-04, UNIT OPS CHECKED GOOD.   R & R THE NR 1 ENGINE FIRE DETECTION CONTROL UNIT IAW AMM 26-12-11-04,  UNIT BITE CHECKED GOOD IAW  AMM 26-12-00-5.
